# SDR CALA2023013000267

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 27,429 hours, 9,779 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flap Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAPS TRANSIT LIGHT ON WHEN SET FLAPS TO 30. SHOWED 28, FOUND FAULT "TE FLAP SNSR R" MSG. REMOVED AND REPLACED TE FLAP POSITION SENSOR. OPS CHECK GOOD AT THIS TIME.
